# SDR CA110110012

- Difficulty date: January 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL600*
- Aircraft time: 14,401 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R3181273
- Condition: Broken
- Location: Pax Door
- Part time: 17,163 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HANGAR DURING FLIGHT ATTENDANT TRAINING ON AIRCRAFT, FLIGHT ATTENDANT COMPLAIN ABOUT PASSENGER DOOR WAS DIFFICULT TO OPEN.  AFTER INVESTIGATION MAINTENANCE FOUND THE PASSENGER ICE BREAK CABLE BROKEN AND INTERFERING WITH DOOR MECHANISM. TRAX DEFECT 961033 OPEN AND ICE BREAK CABLE P/N: 601R318127-3 REPLACED.  PASSENGER DOOR TEST SERVICEABLE.  ALSO FOUND 2 OTHER AIRCRAFT WITH THIS SIMILAR PROBLEM (ICE BREAK CABLE BROKEN) THAT NIGHT REFERENCE TRAX DEFECT 961051 AND TRAX DEFECT 961053.  THIS INCIDENT WAS REPORT ON MAINTENANCE IRREGULARITY REPORT.
